# SDR FDEA2019121313223

- Difficulty date: December 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327028001800
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 252XG REQUIRES FABRICATION FAB NEW PANEL AND APPLIED TOPCOAT IAW FEDEX SRZ 25-005 REV R AND A300-600 AMM 51-  75-10, AND PART MARKED FLOOR PANEL PER FEDEX GMM 07-0-1000, 7.B. (2) AND (6)
